# SDR 2013FA0000071

- Difficulty date: January 18, 2013
- Submitted: January 31, 2013
- Operation: General aviation
- Aircraft: N25HP
- Make and model: Cessna 182T
- Aircraft serial: 18281842
- Engine: Lyc IO540AB1A5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: 61510
- Condition: Fod
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIPPING PLUG WAS REMOVED PRIOR TO INSTALLATION OF PROPELLER ON A ZERO TIME FACTORY REBUILT ENGINE.  INSIDE OF THE CRANKSHAFT BORE, A SLIVER OF METAL WAS FOUND.  ENGINE INSTALLATION WAS STOPPED.  ENGINE MFG WAS CONTACTED FOR FURTHER EVALUATION AND RECOMMENDATIONS.  THE FACTORY IDENTIFIED THE METAL AND PREPARED A CONTINUED AIRWORTHINESS RECOMMENDATION PROCEDURE.
